The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2004, volume: 289, number: 1-3

  1. Endre Boros, Vladimir Gurvich, Steven Jaslar, Daniel Krasner
    Stable matchings in three-sided systems with cyclic preferences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:1-10 [Journal]
  2. Marcus Greferath, Michael E. O'Sullivan
    On bounds for codes over Frobenius rings under homogeneous weights. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:11-24 [Journal]
  3. Michael A. Henning
    Restricted total domination in graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:25-44 [Journal]
  4. A. Hudry
    Injective envelope and parallel decomposition of a transition system. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:45-61 [Journal]
  5. Scott Jones, Daniel Schaal
    Two-color Rado numbers for x+y+c=kz. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:63-69 [Journal]
  6. Xueliang Li, Biao Zhao
    Isomorphisms of Pk-graphs for kge4. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:71-80 [Journal]
  7. Edwin O'Shea
    M-partitions: optimal partitions of weight for one scale pan. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:81-93 [Journal]
  8. Baoyindureng Wu, Jixiang Meng
    Hamiltonian jump graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:95-106 [Journal]
  9. Yang Yuansheng, Lin Xiaohui, Lu Jianguo, Hao Xin
    The crossing number of C(n; 1, 3 ). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:107-118 [Journal]
  10. Béla Bollobás, Vladimir Nikiforov
    Graphs and Hermitian matrices: eigenvalue interlacing. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:119-127 [Journal]
  11. Xue-gang Chen, Liang Sun, Hua-ming Xing
    Characterization of graphs with equal domination and connected domination numbers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:129-135 [Journal]
  12. Gideon Dror, Arieh Lev, Yehuda Roditty
    A note: some results in step domination of trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:137-144 [Journal]
  13. Jean E. Dunbar, Marietjie Frick, Frank Bullock
    Path partitions and Pn-free sets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:145-155 [Journal]
  14. Gasper Fijavz, Bojan Mohar
    Rigidity and separation indices of Paley graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:157-161 [Journal]
  15. Gregory Gutin, Arash Rafiey
    When n-cycles in n-partite tournaments are longest cycles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:163-168 [Journal]
  16. Frédéric Havet
    Stable set meeting every longest path. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:169-173 [Journal]
  17. Ruying Liu, Haixing Zhao, Chengfu Ye
    A complete solution to a conjecture on chromatic uniqueness of complete tripartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:175-179 [Journal]
  18. Martin Loebl, Jirí Matousek, Ondrej Pangrác
    Triangles in random graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:181-185 [Journal]
  19. Hua Mao, Sanyang Liu
    Factorization theorem for strong maps. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:187-192 [Journal]
  20. Mark Ramras
    Minimum cutsets in hypercubes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:193-198 [Journal]
  21. Ying Qian Wang
    Super restricted edge-connectivity of vertex-transitive graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:199-205 [Journal]
  22. T. Aaron Gulliver, Masaaki Harada, Jon-Lark Kim
    Erratum to "Construction of new extremal self-dual codes" [Discrete Mathematics 263 (2003) 81-91]. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:289, n:1-3, pp:207-0 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002